# SDR QXEA2020092100290

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 6,694 hours, 4,098 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR REQUIRES A LOT OF FORCE TO OPEN WHEN UNLOCKED.  REMOVED FROM SERVICE. CLEANED FLIGHT DECK DOOR LATCH MECHANISM AS REQUIRED.  DOOR NOW OPERATES NORMALLY WITH ONLY A SMALL AMOUNT OF FORCE REQUIRED TO OPEN WHEN UNLOCKED.  RETURNED TO SERVICE.
